# SDR UPS07148868

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DISARMED LIGHT IS NOT ON WITH THE SWITCH IN THE DISARMED POSITION.  THE EMERGENCY EXIT LIGHTS ARE ON IN THE COCKPIT.  CYCLED SWITCH ON, THEN TO DISARM.  EMERGENCY EXIT LIGHTS SHUTOFF.  EMERGENCY EXIT LIGHT SWITCH OPERATES AS REQUIRED.  OK FOR SERVICE.
